MathSciNet Relay Station
MathSciNet bibliographic data
MR362429 60B10
Lindvall, Torgny Weak convergence of probability measures and random functions in the function space $D(0,\,\infty )$. J. Appl. Probability 10 (1973), 109–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement